# SDR CA050422001

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAYMK6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

(CAN) AFTER TAKEOFF ON CLIMB OUT THE CREW HEARD A LOUD BANG AND THE RT TGT ROSE QUICKLY. THE TOWER REPORTED FIRE FROM THE TAIL OF THE AIRCRAFT.  THE CREW EXECUTED THE ENGINE FIRE CHECKLIST AND RETURNED TO THE AIRPORT AND PERFORMED A SINGLE ENGINE LANDING.  ENGINE FAN DOES NOT ROTATE. THERE IS NO SIGN OF EXTERNAL FIRE. THE RT FIRE BOTTLE IS SHOT.  ENGINE WILL BE INDUCTED AT MFG ON APRIL 23RD FOR INVESTIGATION. MFG WILL BE ON SITE NEXT WEEK FOR THE INVESTIGATION.
